# SDR FDEA201806181537

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,009 hours, 25,692 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Loose
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, NR 7 AND NR 8 FLAP TRACKS LOOSE AT AFT ATTACH POINT TO REAR SPAR. REPLACED NR 7 AND NR 8 FLAP TRACK ATTACHING HARDWARE (WITH FLAP TRACKS REMOVED) IAW AMM 27-51-15  SEE SNRM N00558 FOR DETAILED WORK STEPS.
